Author: M Chevreuil; A Nouy;

Title: Model order reduction based on proper generalized decomposition for the propagation of uncertainties in structural dynamics

Journal: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING

Year: 2012

Volume: 89

Page: 241 - 268


Author: S Oladyshkin; H Class; R Helmig; W Nowak;

Title: A concept for data-driven uncertainty quantification and its application to carbon dioxide storage in geological formations

Journal: ADVANCES IN WATER RESOURCES

Year: 2011

Volume: 34

Page: 1508 - 1518


Author: A Nouy;

Title: Proper Generalized Decompositions and Separated Representations for the Numerical Solution of High Dimensional Stochastic Problems

Journal: ARCHIVES OF COMPUTATIONAL METHODS IN ENGINEERING

Year: 2010

Volume: 17

Page: 403 - 434


Author: M Bieri; R Andreev; C Schwab;

Title: SPARSE TENSOR DISCRETIZATION OF ELLIPTIC SPDES

Journal: SIAM JOURNAL ON SCIENTIFIC COMPUTING

Year: 2009

Volume: 31

Page: 4281 - 4304


Author: M Bieri; C Schwab;

Title: Sparse high order FEM for elliptic sPDEs

Journal: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING

Year: 2009

Volume: 198

Page: 1149 - 1170


Author: XL Wan; GE Karniadakis;

Title: Solving elliptic problems with non-Gaussian spatially-dependent random coefficients

Journal: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING

Year: 2009

Volume: 198

Page: 1985 - 1995


Author: S Boyaval; C Le Bris; Y Maday; NC Nguyen; AT Patera;

Title: A reduced basis approach for variational problems with stochastic parameters: Application to heat conduction with variable Robin coefficient

Journal: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING

Year: 2009

Volume: 198

Page: 3187 - 3206